Prednisone & Stretch Marks

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sunshine82
Regular Member


Date Joined Dec 2008
Total Posts : 21
   Posted 4/8/2009 5:56 PM (GMT -6)   
Hi!

I was on prednisone for 7 months at a dose of 60mg, after the third month I developed stretch marks on my arms, stomach and upper thighs, I have now seen a dermatologist and they have booked me for a laser treatment called v beam, which is pulse dye laser. I was wondering if anyone else has had this treatment, or have heard of anyone having it?

Bella_lostmybag
Regular Member


Date Joined Dec 2008
Total Posts : 104
   Posted 4/8/2009 6:19 PM (GMT -6)   
Hey =) Well..I've never heard of it before but it sounds REALLY expensive! fyi Mederma and other products OTC are probably wayyy cheaper and do the same thing. I use Mederma for my scar and stretch marks on my hips from the Pred weight gain and its only about $30 :-)
17, SENIOR in high school
Dx with Ulcerative Colitis on March 18,2008
Step1 Ileostomy on Nov.19,2008..waiting on Step2 =]
"The past is history, the future is a mystery. Today is a gift, that's why it's called the present"


Comber
Regular Member


Date Joined Jan 2009
Total Posts : 40
   Posted 4/8/2009 6:36 PM (GMT -6)   
i gained a lot of weight from prednisone, very quickly and i have horrible stretch marks on my thighs, stomach, hips....i have tried every kind of skin cream or OTC product i can find and they have simply lightened them. I say if you can afford the treatment, go with that. Let me know how it works!

sunshine82
Regular Member


Date Joined Dec 2008
Total Posts : 21
   Posted 4/8/2009 6:41 PM (GMT -6)   
I have tried every cream as well and they have done nothing! The dermatologist said that she is treating other people that have stretch marks from Prednisone at the moment. I am just wondering what the results would be, or if it was worth the money? I will let you know how the treatment goes, I have my first appointment on April 29th

JewelsOK
Regular Member


Date Joined Jun 2007
Total Posts : 364
   Posted 4/8/2009 6:58 PM (GMT -6)   
Let us know how it goes. My son has horrible stretch marks from 2 different rounds of prednisone. His legs look like he was mauled by a wild animal. I don't think it is weight gain that causes it as he never really gained that much, just that pred weakens the skin. I am so thankful that my daughters pretty little dancer's legs didn't end up the same way. She got the uni-brow that merged with her hairline instead, and a little girl mustache, ugh!!

Be sure and take before and after pics.
Julie

Mom of Son 17 UC dx 07/02, Sulfasalazine 6g, Azasan 75mg, Cortafoam (when flaring), folic acid, L. Reuteri, Culturelle, Zyrtec, Iron, Vit/Min

Daughter 10 UC dx 08/07 Colazal 750mg x 3, 6MP 12.5mg, Iron, Vit/Min., Culturelle

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 9:25 AM (GMT -6)
There are a total of 2,974,441 posts in 326,176 threads.
View Active Threads


Who's Online
This forum has 161253 registered members. Please welcome our newest member, bree.
397 Guest(s), 6 Registered Member(s) are currently online.  Details
JoJoLA, samster, johncl, rancherdave, Fairwind, ChickenArise